MAUDE Adverse Event Report: ELEKTA INSTRUMENT AB LEKSELL STEREOTACTIC SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

ELEKTA INSTRUMENT AB LEKSELL STEREOTACTIC SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The root cause has been established that the user did not have the correct sizes of firmfix available, but used a firmfix which was too long and resulted in a non-perpendicular or optimal fixation.It was noted that the firmfix ruler was not available when the fixation took place.When the patient started to cough, the non-optimal fixation did not hold the patient rigid enough and the patient slipped out of the fixation.The user confirmed that the patient did not experience any injury due to the incident.
 
Event or Problem Description
The customer reported that the patient came out of the vantage frame during a dbs (deep brain stimulation) case.

Brand Name
LEKSELL STEREOTACTIC SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ELEKTA INSTRUMENT AB
kungstensgatan 18
po box 7593
stockholm, SE103 93
SW  SE103 93
MDR Report Key9346542
Report Number9612186-2019-00011
Device Sequence Number2722041
Product Code HAW
UDI-Device Identifier07340048305167
UDI-Public07340048305167
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K190887
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2019
Initial Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1